Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2015 (2015), Article ID 141409, 11 pages
http://dx.doi.org/10.1155/2015/141409
Research Article

Fixed Points Results for α-Admissible Mapping of Integral Type on Generalized Metric Spaces

1Department of Mathematics, Atilim University, Incek, 06836 Ankara, Turkey
2Nonlinear Analysis and Applied Mathematics Research Group (NAAM), King Abdulaziz University, Jeddah, Saudi Arabia

Received 4 June 2014; Accepted 20 July 2014

Academic Editor: Poom Kumam

Copyright © 2015 Erdal Karapınar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Erdal Karapınar, “Fixed Points Results for α-Admissible Mapping of Integral Type on Generalized Metric Spaces,” Abstract and Applied Analysis, vol. 2015, Article ID 141409, 11 pages, 2015. doi:10.1155/2015/141409